# SDR DHL2000804150

- Difficulty date: August 19, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing Support
- Part number: 37540962
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC WOULD NOT PRESSURIZE IN AUTO OR MANUAL/ 2M C-PIT DOOR HARD TO ALIGN AND LOCK.  FOUND C-PIT DOOR LEAKING, RESEATED AND SECURED DOOR.  PRESS SYSTEM OPS CHECKED GOOD.  SECURED DOOR AND DEFERRED IAW MEL 52-6 ENTERED AS DMI 2047.  CLEARED DEFERRAL 2047 ON 8-19-00 BY REPLACING AFT, UPPER GUIDE ROLLER SUPPORT IAW DC8 MM 52-31-1.
